Announcement

Collapse
No announcement yet.

From Pain Meds

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Briza
    replied
    You're on quite a few meds that could be causing this!

    Certain medications, such as narcotics and anesthetics, which depress breathing, can cause low blood oxygen levels, according to mayo clinic website:

    http://www.mayoclinic.com/health/hyp...SECTION=causes

    Please keep us posted. I'm interested to know how the changes you make in your meds affect this.

    Leave a comment:


  • Kirs10
    replied
    I had an appointment with my PCP yesterday. He is going to send me for a chest CT to make sure that I dont have any mass in my chest that could be causing it. He is also sending me for a sleep study to make sure that I have not got sleep apnea. He did think that it would be a good idea to get off the morphine he believes that is probably part of the issue. I am going to slowly get off the morphine 15 mg a month. so over the next 3 months I should be off it.
    Thank you for you input Donna I appreciate it.
    Kirsten

    Leave a comment:


  • ICNDonna
    replied
    It could be the medications. I suggest you make an appointment with your primary care doctor.


    Donna

    Leave a comment:


  • Kirs10
    started a topic From Pain Meds

    From Pain Meds

    I went in and had surgery on August 15th. While getting ready for the procedure they were doing all my vital signs and my blood oxygen level was around 86-87. The nurse got all nervous and asked me if I smoked and when I said no she informed me that I needed to make sure that I called my PCP about it ASAP.
    I have told two doctors about this over the symptoms. It feels like my heart is either beating super fast or super slow and it is like I can't catch my breath. It is very scary. I am a little freaked out.
    I was told by the first nurse that my pain medications are the cause. I was wondering if anyone else has had these same experiences.
    Any help would be greatly appreciated...
    Thanks
    Kirsten
Working...
X